ADVICE ON LATE PERIOD AFTER PLAN B,help please!

I took plan B within 44 hours (October 3) after the condom broke (October 1) I bled 7 days later for 2-3 days. I was due to have my period,October 22cd. Its now November First and it still hasnt come yet. I took a pregnancy test yesterday “ClearBlue” the results were “-“ negative. It should be pretty accurate after a 9 day missed/late period. I heard plan b can be up to One week for an early period,or up to TWO weeks late? Is it true,and should I get my period soon? or can it be missed this month. or should I take abother pregnancy test? Thanks Muchly.

Answer #1

this same thing is happening to me. if I find anything out soon I’ll post it and ill keep an eye out on this for advice too. I feel you’s pain, we’ll figure this out ( :

Answer #2

I had taken plan b april 11 2 days after I ahd finished my period and I spotted a few days afterand I was suposed to get my period the 8th of may and its now the 19th and I am super worried that I may be worried is their anyone who knows whats going on?

Answer #3

I remember I went through that situation and my period was also a bit messed up afterwards - wait a week and if it doesn’t come than try taking another test.

Answer #4

Yes, I had my period last on the 29th of December 2009 until the 4th of January. I then took Plan B on the 6th of January. I spotted around mid January I beleive. I was supposed to get my period by 29th of January, but I am late and it is now the 12th of February. I took a pregnancy test on the 5th of February and it was negative. I then took a pregnancy test yesterday, February 11th and still negative. I went on the 10th for a blood test which I should get the results on the 17th so we’ll see. I am super scared, but the symptoms for a period are there. Regardless, I am still worried.

Answer #5

take another test

Answer #6

Ah well I’m concerned about this too. I’m in a similar situation where plan b was taken less than 36 hours after and the period came 8 days after. I’m not sure what this means…In the clear? Or no?

Answer #7

Ah well I’m concerned about this too. I’m in a similar situation where plan b was taken less than 36 hours after and the period came 8 days after. I’m not sure what this means…In the clear? Or no?

More Like This
Ask an advisor one-on-one!
Advisor

Disability Help Group

Legal Services, Disability Services, Healthcare Services

Advisor

AHX - Addiction Treatment Help

Addiction treatment, Rehabilitation services, Mental health services

Advisor

Sound Advice Hearing

Hearing Aid Services, Hearing Care, Healthcare Services

Advisor

Killer B Fitness

Fitness Centers, Personal Training, Health Clubs

Advisor

Caffeine Addiction Help

Health & Wellness, Addiction Recovery, Lifestyle Improvement